# SDR 99ZZZX3582

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4123C
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449042
- Engine: Cont LTSIO360KB
- System (JASC): 7320 · Fuel Controlling System
- Part: Mixture Plate
- Condition: Galled
- Location: Fuel Servo
- Part time: 24 hours
- Component: Precision, RSA5AD2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RAN RICH, UNABLE TO ADJUST IDLE MIXTURE.  REMOVED SERVO FROM ENGINE AND INSPECTED IDLE MIXTURE PLATE FOR GALLING.  PLATE WAS FOUND GALLED.  SERVO SENT TO PRECISION FOR REPAIR.  THIS SERVO HAS 24 HOURS TT SINCE NEW.  8 HOURS SINCE PRECISION REPAIRED SERVO AT FACTORY.
